# SDR DALA2019101545903

- Difficulty date: October 13, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N917DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53552
- Aircraft time: 39,105 hours, 20,661 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IMMEDATELY AFTER TAKEOFF, HAD A STRONG BURNING RUBBER ODOR FOR ABOUT 1 MIN.   ALL INDICATIONS NORMAL.  NO APPARENT SOURCE NOTED.   TROUBLESHOT IAW FIM 21-22-00-810-811,  NO FAULTS FOUND.   APU INLET CLEAN,  ACMS OIL GOOD.   PERFORMED HIGH PRESSURE DUCT BURNOUT IAW AMM 21-53 - REPLACED COALESCER BAGS IAW AMM 21-54,  NO ODOR OR SMOKE NOTED.   ACFT OK FOR SERVICE.
